# SDR REXA2019062801055

- Difficulty date: June 28, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 25,539 hours, 17,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT INSP FOUND EMERGENCY LIGHTS INOP. CHARGED EMERGENCY LIGHT BATTERY USING GROUND POWER. PERFORMED OPS CHEK IAW AMM 33-51-00. NO DEFECTS NOTED AT THIS TIME. OK FOR SERVICE.
